JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATE QUARTIC LIE *-DERIVATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 4,  2015, pp.389-401
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.4.389
 Title & Authors
APPROXIMATE QUARTIC LIE *-DERIVATIONS
KOH, HEEJEONG;
  PDF(new window)
 Abstract
We will show the general solution of the functional equation f(x + ay) + f(x − ay) + 2(a2 − 1)f(x) = a2f(x + y) + a2f(x − y) + 2a2(a2 − 1)f(y) and investigate the stability of quartic Lie *-derivations associated with the given functional equation.
 Keywords
Hyers-Ulam-Rassias stability;quartic mapping;Lie *-derivation;Banach *-algebra;fixed point alternative;
 Language
English
 Cited by
 References
1.
T. Aoki: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
N. Brillouëet-Belluot, J. Brzdȩk & K. Ciepliński: Fixed point theory and the Ulam stability. Abstract and Applied Analysis 2014, Article ID 829419, 16 pages (2014).

3.
J. Brzdȩk, L. Cǎdariu & K. Ciepliński: On some recent developments in Ulam’s type stability. Abstract and Applied Analysis 2012, Article ID 716936, 41 pages (2012).

4.
J.K. Chung & P.K. Sahoo: On the general solution of a quartic functional equation. Bull. Korean Math. Soc. 40 (2003), no. 4, 565-576. crossref(new window)

5.
St. Czerwik: On the stability of the quadratic mapping in normed spaces. Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

6.
A. Fošner & M. Fošner: Approximate cubic Lie derivations. Abstract and Applied Analysis 2013, Article ID 425784, 5 pages (2013).

7.
D.H. Hyers: On the stability of the linear equation. Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

8.
D.H. Hyers, G. Isac & Th.M. Rassias: Stability of Functional Equations in Several Variables. Birkhäuser, Boston, USA, 1998.

9.
S. Jang & C. Park: Approximate *-derivations and approximate quadratic *-derivations on C*-algebra. J. Inequal. Appl. 2011, Articla ID 55 (2011).

10.
S.-M. Jung; Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Vol. 48 of Springer Optimization and Its Applications, Springer, New York, USA, 2011.

11.
B. Margolis & J.B. Diaz: A fixed point theorem of the alternative for contractions on a generalized complete metric space. Bull. Amer. Math. Soc. 126 (1968), no. 74, 305-309.

12.
C. Park & A. Bodaghi: On the stability of *-derivations on Banach *-algebras. Adv. Diff. Equat. 2012, 2012:138 (2012). crossref(new window)

13.
J.M. Rassias: Solution of the Ulam stability problem for quartic mappings. Glasnik Matematicki Series III 34 (1999), no. 2, 243-252.

14.
Th. M. Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

15.
I.A. Rus: Principles and Appications of Fixed Point Theory. Ed. Dacia, Cluj-Napoca, 1979 (in Romanian).

16.
P.K. Sahoo: A generalized cubic functional equation. Acta Math. Sinica 21 (2005), no. 5, 1159-1166. crossref(new window)

17.
S.M. Ulam: Problems in Morden Mathematics. Wiley, New York, USA, 1960.

18.
T.Z. Xu, J.M. Rassias & W.X. Xu: A generalized mixed quadratic-quartic functional equation. Bull. Malaysian Math. Scien. Soc. 35 (2012), no. 3, 633-649.

19.
S.Y. Yang, A. Bodaghi & K.A.M. Atan: Approximate cubic *-derivations on Banach *-algebra. Abstract and Applied Analysis 2012, Article ID 684179, 12 pages (2012).